# SDR FDEA201211093928

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BS 1630 BETWEEN S17 TO 18R.  DENT REPAIRED IAW EA 757-5361-16-F3919.  MAJOR REPAIR.
